# SDR 96FDEA00185

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAMCO RESPONSIBILITY 9601-61, WHILE REMOVING SEAT TRACK NR 0381 DAMAGED TWO HOLES IN TOP OF FLOORBEAM, BS 560 BL 0 WL 208.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PARTS AND FASTENERS PER FEDEX SRM 53-10-8 BS 560 BL 0 WL 208.
